# SDR UALA2012031901743

- Difficulty date: March 16, 2012
- Submitted: March 22, 2012
- Operation: Air carrier
- Aircraft: N427UA
- Make and model: Airbus A320-232
- Aircraft serial: 512
- Aircraft time: 58,336 hours, 21,965 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Stuck
- Location: Emergency Light
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT LIGHT SWITCH STUCK IN OFF POSITION.  REPLACED EMERGENCY EXIT LIGHT SWITCH 4WL, CHECKS GOOD.
